Pacific Journal of Mathematics

Commutants of quasisimilar subnormal operators.

Marc Raphael

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 449-454.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701897

Mathematical Reviews number (MathSciNet)
MR831124

Zentralblatt MATH identifier
0607.47015

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Raphael, Marc. Commutants of quasisimilar subnormal operators. Pacific J. Math. 122 (1986), no. 2, 449--454. https://projecteuclid.org/euclid.pjm/1102701897


Export citation

References

  • [1] W. S. Clary, Equality of spectra of quasi-similar hyponormal operators, Proc. Amer. Math. So, 53 (1975), 88-90.
  • [2] W. S. Clary, Quasi-similarity and subnormal operators, Ph.D. thesis, University of Michi- gan, 1973.
  • [3] J. B. Conway, On quasisimilarity for subnormal operators, Illinois J. Math., 24 (1980), 689-702.
  • [4] J. B. Conway, Subnormal Operators, Pitman Publishing Inc.,Marshfield, Mass., 1981.
  • [5] T. B. Hoover, Quasisimilarity of operators, Illinois J. Math., 16 (1972), 678-686.
  • [6] M. Raphael, Quasisimilarity and essential spectra for subnormal operators, Indiana Univ. Math. J., 31, No. 2 (1982), 243-246.